# SDR C2XA99IA085

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0630080023
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FIRST OFFICER'S SEAT RIGHT HAND AFT STRUCTURE WAS FOUND CORRODED.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED REPAIR DOUBLER IAW ATR 42-320 SRM 51-25-03, AND SRM 51-70-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
